کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4636107 1340719 2006 13 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Symbolic computation and new families of exact non-travelling wave solutions to (3 + 1)-dimensional Kadomstev-Petviashvili equation
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Symbolic computation and new families of exact non-travelling wave solutions to (3 + 1)-dimensional Kadomstev-Petviashvili equation
چکیده انگلیسی
In this paper, the improved tanh function method in [F.D. Xie, Y. Zhang, Z.S. Lü, Chaos, Solitons & Fractals 24 (2005) 257] is further improved by constructing new ansatz solution of the considered equation. As its application, the (3 + 1)-dimensional Kadomstev-Petviashvili equation is considered and abundant new exact non-travelling wave solutions are obtained.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 319-331
نویسندگان
, ,